It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by amy on March 30, 2000 at 07:54:54:

my uncle was diagnosed with arthritits in his knees,
dr. put him on vioxx for 3 months in feb. he broke out
with a spider like rash on his legs that goes almost
to his naval, a few weeks ago he developed a swollen
breast and abdomen,monday they did a biopsy to check
for cancer cells in this mass on the pectoral wall
of his cheast. there are no cancer cells, thank god.
but not improving could all this be linked to this
medication? please helped we are stumed.

Follow Ups

All times are GMT -7. The time now is 05:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!